Academic Journals Database
Disseminating quality controlled scientific knowledge

Stochastic Systems

ISSN: 1946--5238
Publisher: Institute for Operations Research and the Management Sciences (INFORMS), Applied Probability Society


ADD TO MY LIST
 
Asynchronous stochastic approximation with differential inclusions

Author(s): Steven Perkins | David S. Leslie
Volume: 2
Issue: 2
Year: 2012
Tightness of invariant distributions of a large-scale flexible service system under a priority discipline

Author(s): Alexander L. Stolyar | Elena Yudovina
Volume: 2
Issue: 2
Year: 2012
Asymptotics of the invariant measure in mean field models with jumps

Author(s): Vivek Shripad Borkar | Rajesh Sundaresan
Volume: 2
Issue: 2
Year: 2012
Diffusion approximation for an input-queued switch operating under a maximum weight matching policy

Author(s): Weining Kang | Ruth J. Williams,
Volume: 2
Issue: 2
Year: 2012
Asymptotically optimal dynamic pricing for network revenue management

Author(s): Rami Atar | Martin I. Reiman
Volume: 2
Issue: 2
Year: 2012
Nearly periodic behavior in the overloaded G/D/s+GI queue

Author(s): Yunan Liu | Ward Whitt
Volume: 1
Issue: 2
Year: 2011
Analysis of a splitting estimator for rare event probabilities in Jackson networks

Author(s): Jose Blanchet | Kevin Leder | Yixi Shi
Volume: 1
Issue: 2
Year: 2011
Subsampling algorithms for semidefinite programming

Author(s): Alexandre W. d'Aspremont
Volume: 1
Issue: 2
Year: 2011
The missing piece syndrome in peer-to-peer communication

Author(s): Bruce Hajek | Ji Zhu
Volume: 1
Issue: 2
Year: 2011
On the superposition of heterogeneous traffic at large time scales

Author(s): Luis López-Oliveros | Sidney I. Resnick
Volume: 1
Issue: 2
Year: 2011
Lévy-driven polling systems and continuous-state branching processes

Author(s): Onno Boxma | Jevgenijs Ivanovs | Kamil Marcin Kosiński | Michel Mandjes
Volume: 1
Issue: 2
Year: 2011
Fluid limits for overloaded multiclass FIFO single-server queues with general abandonment

Author(s): Otis B. Jennings | Amber L. Puha
Volume: 3
Issue: 1
Year: 2013
A linear response bandit problem

Author(s): Alexander Goldenshluger | Assaf Zeevi
Volume: 3
Issue: 1
Year: 2013
Optimal paths in large deviations of symmetric reflected Brownian motion in the octant

Author(s): Ziyu Liang | John J. Hasenbein
Volume: 3
Issue: 1
Year: 2013
Directed random graphs with given degree distributions

Author(s): Ningyuan Chen | Mariana Olvera-Cravioto
Volume: 3
Issue: 1
Year: 2013
Many-server queues with customer abandonment: Numerical analysis of their diffusion model

Author(s): Shuangchi He | Jim Dai
Volume: 3
Issue: 1
Year: 2013
On the convergence of simulation-based iterative methods for solving singular linear systems

Author(s): Mengdi Wang | Dimitri P. Bertsekas
Volume: 3
Issue: 1
Year: 2013
Fluid limits for overloaded multiclass FIFO single-server queues with general abandonment

Author(s): Otis B. Jennings | Amber L. Puha
Volume: 3
Issue: 1
Year: 2013
A linear response bandit problem

Author(s): Alexander Goldenshluger | Assaf Zeevi
Volume: 3
Issue: 1
Year: 2013
Optimal paths in large deviations of symmetric reflected Brownian motion in the octant

Author(s): Ziyu Liang | John J. Hasenbein
Volume: 3
Issue: 1
Year: 2013
Directed random graphs with given degree distributions

Author(s): Ningyuan Chen | Mariana Olvera-Cravioto
Volume: 3
Issue: 1
Year: 2013
Many-server queues with customer abandonment: Numerical analysis of their diffusion model

Author(s): Shuangchi He | Jim Dai
Volume: 3
Issue: 1
Year: 2013
On the convergence of simulation-based iterative methods for solving singular linear systems

Author(s): Mengdi Wang | Dimitri P. Bertsekas
Volume: 3
Issue: 1
Year: 2013
Stability of a stochastic model for demand-response

Author(s): Jean-Yves Le Boudec | Dan-Cristian Tomozei
Volume: 3
Issue: 1
Year: 2013
Some new results on information percolation

Author(s): Alain Bélanger | Gaston Giroux
Volume: 3
Issue: 1
Year: 2013
Flow-level convergence and insensitivity for multi-class queueing networks

Author(s): Neil S. Walton
Volume: 2
Issue: 1
Year: 2012
On the power of (even a little) resource pooling

Author(s): John N. Tsitsiklis | Kuang Xu
Volume: 2
Issue: 1
Year: 2012
Spectral gap of the Erlang A model in the Halfin-Whitt regime

Author(s): Johan S.H. van Leeuwaarden | Charles Knessl
Volume: 2
Issue: 1
Year: 2012
Stability of a Markov-modulated Markov chain, with application to a wireless network governed by two protocols

Author(s): Sergey Foss | Seva Shneer | Andrey Turlikov
Volume: 2
Issue: 1
Year: 2012
Reflecting Brownian motion in two dimensions: Exact asymptotics for the stationary distribution

Author(s): Jim Dai | Masakiyo Miyazawa
Volume: 1
Issue: 1
Year: 2011
Portfolio rebalancing error with jumps and mean reversion in asset prices

Author(s): Paul Glasserman | Xingbo Xu
Volume: 1
Issue: 1
Year: 2011
An ODE for an overloaded X model involving a stochastic averaging principle

Author(s): Ohad Perry | Ward Whitt
Volume: 1
Issue: 1
Year: 2011
Solving variational inequalities with stochastic mirror-prox algorithm

Author(s): Anatoli B. Juditsky | Arkadi S. Nemirovski | Claire Tauvel
Volume: 1
Issue: 1
Year: 2011
Diffusion limits for shortest remaining processing time queues

Author(s): H. Christian Gromoll | Łukasz Kruk | Amber L. Puha
Volume: 1
Issue: 1
Year: 2011
Save time & money - Smart Internet Solutions     Free Forms + CRM